On a problem of mixed type for the equation $y(y-1)u_{xx}+u_{yy}=0$
Doklady Akademii Nauk, Tome 166 (1966) no. 3, pp. 536-539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_3_a7,
author = {A. M. Nakhushev},
title = {On a problem of mixed type for the equation $y(y-1)u_{xx}+u_{yy}=0$},
journal = {Doklady Akademii Nauk},
pages = {536--539},
year = {1966},
volume = {166},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_3_a7/}
}
A. M. Nakhushev. On a problem of mixed type for the equation $y(y-1)u_{xx}+u_{yy}=0$. Doklady Akademii Nauk, Tome 166 (1966) no. 3, pp. 536-539. http://geodesic.mathdoc.fr/item/DAN_1966_166_3_a7/